# SDR AWXA9700207

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RED EMERGENCY EXIT LIGHT, ON SEATS BY OVERWING EXITS, ARE INOP.  REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY 12WL.  OPS CHECKS GOOD.
